M. Bianchi, A. G. B. Mauri, M. Herzog, G. Qian and W. Shi, Characterization of non-nilp otent groups with two irreducible character degrees, J. Algebra, 284 (2005) 326-332.
 A. Heydari and B. Taeri, Onnite groups with two irreducible character degrees, Bul l. Iranian Math. Soc., 34 (2008) 39-47.
 D. Bubb oloni, S. Dol, M. A. Iranmanesh and C. E. Praeger, On bipartite divisor graphs for group conjugacy class sizes, J. Pure Appl. Algebra, 213 (2009) 1722-1734.
 M. A. Iranmanesh and C. E. Praeger, Bipartite divisor graphs for integer subsets, Graphs Combin., 26 (2010) 95-105.
 M. A. Iranmanesh, Bipartite divisor graph: A survey, Electron. Notes Discrete Math., 45 (2014) 43-49.
 I. M. Isaacs, Character Theory of Finite Groups, Academic Press, San Diego, California, 1976.
 M. L. Lewis, An overview of graphs asso ciated with character degrees and conjugacy class sizes innite groups, Rocky Mountain J. Math., 38 (2008) 175-211.
 M. L. Lewis, Solvable groups whose degree graphs have two connected comp onents, J. Group Theory., 4 (2001) 255-275.
 M. L. Lewis, A solvable group whose character degree graph has diameter 3, Proc. Amer. Math. Soc., 130 (2002) 625-630.